MathSciNet Relay Station
MathSciNet bibliographic data
MR508179 (58 #22691) 32M15 (22E45 43A85)
Berezin, F. A. Quantization in complex symmetric spaces. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 2, 363–402, 472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement